Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A linear, almost periodic equation with an almost automorphic solution

Author: Russell A. Johnson
Journal: Proc. Amer. Math. Soc. 82 (1981), 199-205
MSC: Primary 34C28; Secondary 54H20
MathSciNet review: 609651
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a scalar, first order, almost periodic $ {\text{ODE}}( * )x + A(t)x = B(t)$ which admits bounded solutions, but no almost periodic solutions. Using this equation, we give an example of a two-dimensional, almost periodic system whose projective flow admits two minimal subsets, one of which is almost automorphic but not almost periodic. Finally, we show that some equation in the hull of $ ( * )$ admits an almost automorphic, nonalmost periodic solution.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C28, 54H20

Retrieve articles in all journals with MSC: 34C28, 54H20

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society